Página Inicial CNEA Laboratorio TANDAR Página Inicial TANDAR Historia del acelerador TANDAR Web interno Web mail
Inicio » Actividades I+D > Publicaciones 2000 > Quantization of multidimensional cat map...
artículo con referato
"Quantization of multidimensional cat maps"
A.M.F. Rivas, M. Saraceno and A.M. Ozorio de Almeida
Nonlinearity 13(2) (2000) 341-376
In this work we study cat maps with many degrees of freedom. Classical cat maps are classified using the Cayley parametrization of symplectic matrices and the closely associated center and chord generating functions. Particular attention is dedicated to loxodromic behavior, which is a new feature of two-dimensional maps. The maps are then quantized using a recently developed Weyl representation on the torus and the general condition on the Floquet angles is derived for a particular map to be quantizable. The semiclassical approximation is exact, regardless of the dimensionality or of the nature of the fixed points.
Av. Gral Paz y Constituyentes, San Martín, Pcia. de Buenos Aires, Argentina
Tel: (54-11) 6772-7007 - Fax: (54-11) 6772-7121